TARU PUBLICATIONS
Author

Mohammad Esmael Samei

Department of Mathematics, Faculty of Science, Bu-Ali Sina University, Hamedan, Iran

Published papers
1
Citations
0
Views
201
Downloads
120

Publications

1 paper
Open Access Research Article·pp. 313–328·Vol. 29, Issue 2Feb 2026

A novel modification of the fractional conformable triple Sumudu transformation to investigate nonlinear fractional PDEs

Shailesh A. Bhanotar, Mohammad Esmael Samei

Published Online: 21 Jun 2025DOI: 10.47974/JIM-2162

In this paper: In this paper, we introduce a novel modification of the fractional conformable triple Sumudu transformation and subsequently establish fundamental theorems that pave the way for various practical appl...

AbstractReferencesFull Text PDF (430 KB)Views: 201Downloads: 120Citations: 0